# SDR AXSA20121227006

- Difficulty date: December 27, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N116WA
- Make and model: Emb EMB-110P1
- Aircraft serial: 110399
- Aircraft time: 27,680 hours, 40,037 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Obstructed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE ON APPROACH INTO BTV, PILOT SELECTED GEAR DOWN AND NOTICED THAT THE INTRANSIT LIGHT REMAINED ON AND THE NOSE WHEEL LIGHT STAYED OFF.  PILOT RECYCLED GEAR SEVERAL TIMES WITH NO CHANGE.  PILOT PERFORMED EMERGENCY GEAR EXTENSION CHECKLIST AND PUMPED GEAR DOWN.  AFTER THIS PROCEDURE WAS PERFORMED THERE WAS NO CHANGE IN THE LIGHTS.  PILOT DECLARED EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  AIRCRAFT WAS TOWED TO THE MAINTENANCE FACILITY AFTER VERIFYING THE GEAR WAS INDEED DOWN AND LOCKED.  MAINTENANCE INSPECTED SYSTEM AND FOUND NOSE GEAR DOWNLOCK SWITCH PACKED WITH ICE AND SNOW.  CLEANED ICE AND SNOW FROM SWITCH.  OPS CHECK OF GEAR INDICATION NORMAL PER APPROPRIATE MANUAL.  AIRCRAFT RETURNED TO SERVICE.
